# SDR YENA20120621537

- Difficulty date: June 21, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 17,200 hours, 10,584 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6405 MCO-BNA, ON HEAVY MAINTENANCE CHECK FOUND AFT SERVICE DOOR LOWER BEAM 4 AFT FR 8 STRINGER 17R AT RIVET HOLE SIZE OF DEFECT. W=.580 X .580 NORMINAL .157" REMOVED .055" MATERIAL REMOVED 35 PERCENT REF N/R 8548.  ACCOMPLISHED TASK CARD E12-358-01. 
REMOVED THE CORROSION BY MEANS OF A SPOT FACE REWORK WITH MINIMAL REDUCTION.  HFEC INSP, COUNTERSUNK AND WET INSTALLED RIVET ALODINED PRIMED AND COATED PER E12-358-01.
